dcsimg
Article: Four new species of the genus Paramelita (Amphipoda, Crangonyctoidea) from South Africa
FAQ

Title

Four new species of the genus Paramelita (Amphipoda, Crangonyctoidea) from South Africa

By

Stewart, B A
Griffiths, Charles L. (Charles Llewellyn)

Type

Article

Date of Publication

1992

Original Publication

Annals of the South African Museum. Annale van die Suid-Afrikaanse Museum

Volume

101

Pages

139--158

Contributed by

BioStor

Language

English

Published by

Cape Town, South African Museum, 1898-2004

Identifiers

BioStor: https://biostor.org/reference/109701

Rights Status

In Copyright. Digitized with the permission of the rights holder.

 

Download MODS